Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex with my girlfriend last thursday (16/08) and pulled out before my climax, minutes afterwards she took a morning after pill. We had protected sex on tuesday (21/08). Then today (23/08) she noticed some bleeding. First it was pinkish then now red-dark red. Can anyone explain to me what this could be. (her next cycle should start on the first week of next month).

Loading...

Usually when you take the morning after pill you start your period a week after even if you just started your period... So its pretty much normal!!
Reply

Loading...

It could just be the morning pill that causes early bleeding. Its not implantation...any other ideas?

Reply

Loading...

Hello, i just think that those symptoms are related to the pill. I mean, people who sell these pills say that they are 100% safe but they dont tell yo about the side effects which may include vomiting, nausea, abdominal pain, menstrual changes,fatigue... So if she experiences any of those its because of pill. I mean, think about this; how much of a drug something must be in order to end the pregnancy? So like all other powerful medications it has its side effects. Now she just has to deal with it. I would advice you to avoid these pills, just use some other protection like condoms or birth control. Hope this helps
Reply

Loading...